# SDR UATA202309124392

- Difficulty date: July 18, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212CC
- Aircraft serial: 287
- Aircraft time: 40,035 hours, 65,211 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Casting
- Part number: 21222409331
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 40,035 hours, 65,211 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE SCHEDULED MAINTENANCE FOUND A CRACK IN THE R/H MLG UPPER FORWARD LANDING GEAR ATTACH POINT CASTING. REMOVED AND REPLACED CASTING. THIS SCHEDULED INSPECTION IS PART OF AN INSPECTION PROGRAM THAT WAS BROUGHT ON BY AD96-07-14. (PSE53-20-08)
